# SDR AALA200802461A

- Difficulty date: November 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 28,837 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT ROW 21DEF INOPERATIVE.  SECURED LOOSE WIRES AT SEAT ROW 21DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
